Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I Need Effexor XR Advice!

Posted by Cindy W on January 10, 2000, at 9:09:33

In reply to Re: I Need Effexor XR Advice!, posted by Kev on January 9, 2000, at 12:43:20

> > I have been on Effexor 75ml with Wellbutrin and have recently stopped in order to start on a new AD. The withdrawls I feel are horrible whenever I transition from one AD to another. I feel dizzy, tired, sea sick, and very tearful, which is not like me at all. Does anyone know how to make this transition easier? My psychiatrist says I just have to go through it, and I should be appreciative because now I know it was working. As if I ever felt this sick just being depressed.
> > My equalibrium is shaky and I can't stand it.
> ****There's nothing you can do about this, as far as I know. But it goes away, or at least subsides dramatically, after about 3 weeks. I am personally just begin to emerge from a particularly diagreeable w/drawal from Effexor myself. Take heart: things will get better very soon.
> Regards,
> -Kev

Cindy, why did you stop the Effexor-XR? I'm on it right now and feel it is helping. Hope your change to a new AD gets easier.--Cindy W.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy W thread:11244